Automorphisms of a Strongly Regular Graph with Parameters (1305, 440, 115, 165)

A. A. Makhnev, D. V. Paduchikh, M. M. Khamgokova

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)S112-S122
Число страниц11
ЖурналProceedings of the Steklov Institute of Mathematics
Том304
DOI
СостояниеОпубликовано - 1 апр 2019

Отпечаток

Strongly Regular Graph
Automorphisms
Graph in graph theory
Isomorphism Classes
Induced Subgraph
Complement
Unknown
Subset
Vertex of a graph

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика, Прикладная
    • Математика

    Цитировать

    @article{605dac17fbae45a2be501c6e6ebe9b87,
    title = "Automorphisms of a Strongly Regular Graph with Parameters (1305, 440, 115, 165)",
    keywords = "isoregular graph, pseudogeometric graph, strongly regular graph",
    author = "Makhnev, {A. A.} and Paduchikh, {D. V.} and Khamgokova, {M. M.}",
    year = "2019",
    month = "4",
    day = "1",
    doi = "10.1134/S0081543819020123",
    language = "English",
    volume = "304",
    pages = "S112--S122",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",

    }

    Automorphisms of a Strongly Regular Graph with Parameters (1305, 440, 115, 165). / Makhnev, A. A.; Paduchikh, D. V.; Khamgokova, M. M.

    В: Proceedings of the Steklov Institute of Mathematics, Том 304, 01.04.2019, стр. S112-S122.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Automorphisms of a Strongly Regular Graph with Parameters (1305, 440, 115, 165)

    AU - Makhnev, A. A.

    AU - Paduchikh, D. V.

    AU - Khamgokova, M. M.

    PY - 2019/4/1

    Y1 - 2019/4/1

    KW - isoregular graph

    KW - pseudogeometric graph

    KW - strongly regular graph

    UR - http://www.scopus.com/inward/record.url?scp=85067048740&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470756500011

    U2 - 10.1134/S0081543819020123

    DO - 10.1134/S0081543819020123

    M3 - Article

    VL - 304

    SP - S112-S122

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -